# SDR IPXA2021110875697

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 81,021 hours, 14,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AR1 DOOR PNEUMATIC RESERVIOR PRESSURE OUT OF GREEN BANDSERVICED R1 DOOR PNEUMATIC RESERVIOR REF AMM 12-25-04-301 TO PROPER LIMITS NO LEAKS NOTED
